×

New Razumikhin type theorems for impulsive functional differential equations. (English) Zbl 1030.34078

Summary: Here, we investigate stability and boundedness for a class of impulsive functional-differential equations by using Lyapunov functions and Razumikhin technique. Some new Razumikhin-type theorems on stability and boundedness are obtained.

MSC:

34K45 Functional-differential equations with impulses
34K20 Stability theory of functional-differential equations
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Lakshmikantham, V.; Bainov, D. D.; Simeonov, P. S., Theory of Impulsive Differential Equations (1989), World Scientific: World Scientific Singapore · Zbl 0719.34002
[2] Bainov, D. D.; Simenov, P. S., Systems with Impulse Effect: Stability Theory and Applications (1989), Chichester: Chichester Ellis Horwood · Zbl 0683.34032
[3] Gopalsamy, K.; Zhang, B. G., On delay differential equations with impulses, J. Math. Anal. Appl., 139, 110-122 (1989) · Zbl 0687.34065
[4] Anokhin, A. V.; Berezansky, L.; Braverman, E., Stability of linear delay impulsive differential equations, Dynamic Systems Appl., 4, 173-188 (1995) · Zbl 0829.34065
[5] Yu, J. S.; Zhang, B. G., Stability theorems for delay differential equations with impulses, J. Math. Anal. Appl., 198, 285-297 (1996) · Zbl 0853.34068
[6] Shen, J.; Yan, J., Razumikhin type stability theorems for impulsive functional differential equations, Nonlinear Anal., 33, 519-531 (1998) · Zbl 0933.34083
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.